On the theory of formal multiplication of double series
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1961), pp. 78-85
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1961_5_a9,
author = {V. P. Tret'yakov},
title = {On the theory of formal multiplication of double series},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {78--85},
year = {1961},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1961_5_a9/}
}
V. P. Tret'yakov. On the theory of formal multiplication of double series. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1961), pp. 78-85. http://geodesic.mathdoc.fr/item/IVM_1961_5_a9/